# SDR R61A201312101306

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N410YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000373
- Aircraft time: 312 hours, 189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Dirty
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE INSPECTED IAW AMM, REMOVED DEBRIS FROM THE L1 DOOR HANDLE AND DOOR OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
